advertisement
Question
Posted by: KEI | 2005/12/09

swelling

im 25 and my vigana has big issues, when i have sex it becomes itchy, it swells and feels really uncomfortable. (its on & off)
i've been to a GP a couple of times, he told me i had an infection and gave me antibiotics.
before i started on contraceptives this never happened, could it be that im using yasimin, for the past year coz also my breasts are sore and tender, i cant sleep on my stomach.

plz help........

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The itching sounds like you may have thrush. The Pill does predispose to this. You could try Canesten pessaries.
The breast tenderness may be a side effect of the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: kei | 2005/12/12

will this Canesten pessaries help with these side effects and what is it?
concernig the itchiness i dont have thrush, it happens only when i have sex and sometimes it doesnt happen, and its not the type of itch that you want to scratch, but its an itch, very light.

thank you for your advise

Reply to kei

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement